Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

so, i've been on accutane for quite some time now... and i have 10 pills left.. so thats 5 days worth. i am seriously freaked of what to expect from my skin after i finish.... i really don't want to be bullied again! i really wouldn't be able to live with horrendous acne again....

any advice? or anyone thats finished tane - hows your skin been etc. Tips needed!!

thanks xxxxxxx

Share this post


Link to post
Share on other sites

This is in the wrong section.

Retin-A Mico and other topicals would be viable to keep your pores cleans. You don't have to use them as much as before, but don't use them right away after you've completed your course. A gentle face wash would be wise, as well as taking a multi-vitamin or eating healthier, if you aren't already.

Share this post


Link to post
Share on other sites

Ohhh, do it. I love seeing new pics added. It really helps give hope those just starting Accutane.

And you're very welcome!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×